Nagoya Mathematical Journal

On $p$-adic $L$-functions and cyclotomic fields. II

Ralph Greenberg

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 67 (1977), 139-158.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118796475

Mathematical Reviews number (MathSciNet)
MR0444614

Zentralblatt MATH identifier
0373.12007

Subjects
Primary: 12A70

Citation

Greenberg, Ralph. On $p$-adic $L$-functions and cyclotomic fields. II. Nagoya Math. J. 67 (1977), 139--158. https://projecteuclid.org/euclid.nmj/1118796475


Export citation

References

  • [1] A. Brumer, On the units of algebraic number fields, Mathematika, 14 (1967), 121-124.
  • [2] J. Coates, p-adic L-functions and Iwasawa theory, to appear in Proceedings of symposium on algebraic number theory held in Durham, England, 1975.
  • [3] J. Coates, S. Lichtenbaum, On -adic zeta functions, Ann. of Math., 98 (1973), 498-550.
  • [] B. Ferrero, Iwasawa invariants of abelian number fields, to appear.
  • [5] G. Gras, Classes d'ideaux des corps abeliens et nombres de Bernoulli generalises, Ann. Inst. Fourier, 2T (1977), 1-66.
  • [6] R. Greenberg, On p-adic L-functions and cyclotomic fields, Nagoya Math. Jour., 56(1975), 61-77.
  • [] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. Jour, of Math., 98 (1976), 263-284.
  • [] H. Hasse, Uber die Klassenzahl abelscher Zahlkorper, Akademie Verlag, Berlin, 1952.
  • [] K. Iwasawa, Lectures on p-adic L-functions, Ann. Math. Studies 74, Princeton University Press, 1972.
  • [10] K. Iwasawa, On -extensions of algebraic number fields, Ann. of Math., 98 (1973), 246- 326.
  • [1] T. Kubota, H. Leopoldt, Eine p-adische Theorie der Zetawerte (Teil I), J. Reine Angew. Math., 213 (1964), 328-339.
  • [12] H. Leopoldt, Uber Einheitengruppe und Klassenzahl reeller abelscher Zahlkorper, Abh. Deutsche Akad. Wiss. Berlin Math. 2. (1954). Brandeis University

See also

  • See also: Ralph Greenberg. On $p$-adic $L$-functions and cyclotomic fields. Nagoya Mathematical Journal vol. 56, (1975), pp. 61-77.